Alert archive / Missouri / Freeze Warnings in 2014
Freeze Warning 3, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Oct 30, 2014, 3:00 AM CDT for 7 counties in Kansas; 37 counties in Missouri. It took effect at Oct 31, 2014, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2014, 3:00 AM CDT (08:00 UTC)
- In effect from
- Oct 31, 2014, 10:00 PM CDT
- Expired
- Nov 1, 2014, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2087 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213 WWUS73 KEAX 300800 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 300 AM CDT THU OCT 30 2014 ...HARD FREEZE EXPECTED FRIDAY NIGHT THROUGH SATURDAY MORNING... .VERY COLD AIR WILL FILTER INTO THE REGION ON FRIDAY...AND WILL COMBINE WITH LIGHT WINDS AND CLEAR SKIES TO ALLOW TEMPERATURES TO FALL BELOW FREEZING BY 10 PM FRIDAY NIGHT...AND DROP INTO THE 20S THROUGHOUT THE AREA BY SUNRISE ON SATURDAY. THESE TEMPERATURES ARE EXPECTED TO EFFECTIVELY END THE GROWING SEASON FOR THE REGION. KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-302130- /O.NEW.KEAX.FZ.W.0003.141101T0300Z-141101T1400Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 300 AM CDT THU OCT 30 2014 ...FREEZE WARNING IN EFFECT FROM 10 PM FRIDAY TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 9 AM CDT SATURDAY. * TEMPERATURE: TEMPERATURES WILL FALL BELOW FREEZING BY 10 PM FRIDAY NIGHT...AND WILL BOTTOM OUT IN THE MID TO UPPER 20S BY THE EARLY MORNING HOURS SATURDAY. TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH 9 AM SATURDAY MORNING. * IMPACTS: THESE COLD TEMPERATURES WILL END THE GROWING SEASON THROUGHOUT THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT UNPROTECTED OUTDOORS WILL DIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
300 WWUS73 KEAX 310841 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 341 AM CDT FRI OCT 31 2014 ...HARD FREEZE EXPECTED TONIGHT THROUGH SATURDAY MORNING... .VERY COLD AIR WILL FILTER INTO THE REGION TODAY...AND WILL COMBINE WITH LIGHT WINDS AND CLEAR SKIES TO ALLOW TEMPERATURES TO FALL BELOW FREEZING BY 10 PM TONIGHT...THEN INTO THE 20S THROUGHOUT THE AREA BY SUNRISE ON SATURDAY. THESE TEMPERATURES ARE EXPECTED TO EFFECTIVELY END THE GROWING SEASON FOR THE REGION. KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-312130- /O.CAN.KEAX.FZ.W.0001.141101T0300Z-141101T1400Z/ /O.CON.KEAX.FZ.W.0003.141101T0300Z-141101T1400Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 341 AM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY. * TEMPERATURE: TEMPERATURES WILL FALL BELOW FREEZING BY 10 PM TONIGHT...THEN WILL BOTTOM OUT IN THE MID TO UPPER 20S BY THE EARLY MORNING HOURS SATURDAY. TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH 9 AM SATURDAY MORNING. * IMPACTS: THESE COLD TEMPERATURES WILL END THE GROWING SEASON THROUGHOUT THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT UNPROTECTED OUTDOORS WILL DIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
428 WWUS73 KEAX 311901 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 201 PM CDT FRI OCT 31 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011400- /O.CON.KEAX.FZ.W.0003.141101T0300Z-141101T1400Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 201 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY. * TEMPERATURE: TEMPERATURES WILL FALL BELOW FREEZING BY 10 PM TONIGHT...THEN WILL BOTTOM OUT IN THE LOWER TO MIDDLE 20S BY EARLY SATURDAY. TEMPERATURES WILL THEN REMAIN BELOW FREEZING THROUGH 9 AM SATURDAY MORNING. * IMPACTS: COLD TEMPERATURES WILL END THE GROWING SEASON THROUGHOUT THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT UNPROTECTED OUTDOORS WILL DIE. ADDITIONALLY...ANY SENSITIVE ANIMALS NORMALLY LEFT OUTSIDE SHOULD BE PROVIDED SHELTER FOR WARMTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
405 WWUS73 KEAX 010942 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 442 AM CDT SAT NOV 1 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011400- /O.CON.KEAX.FZ.W.0003.000000T0000Z-141101T1400Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 442 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURE: TEMPERATURES HAVE PLUNGED BELOW THE FREEZING MARK ACROSS THE AREA OVERNIGHT AND WILL REMAIN THERE THROUGH 9 AM SATURDAY MORNING. * IMPACTS: COLD TEMPERATURES WILL END THE GROWING SEASON THROUGHOUT THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT UNPROTECTED OUTDOORS WILL DIE. ADDITIONALLY...ANY SENSITIVE ANIMALS NORMALLY LEFT OUTSIDE SHOULD BE PROVIDED SHELTER FOR WARMTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LG
085 WWUS73 KEAX 011400 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 900 AM CDT SAT NOV 1 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM... KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011500- /O.EXP.KEAX.FZ.W.0003.000000T0000Z-141101T1400Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 900 AM CDT SAT NOV 1 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES AT 9 AM ARE NEAR FREEZING...BUT WILL CONTINUE TO WARM TO ABOVE FREEZING WITHIN THE NEXT HOUR. EXPECT TEMPERATURES TO CONTINUE TO CLIMB THROUGH THE DAY INTO THE UPPER 40S TO LOWER 50S. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Oct 30, 12:55 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 30, 12:55 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1255 AM CDT Thu Oct 30 2014 .DISCUSSION... Issued at 303 AM CDT WED OCT 29 2014 Over the next 7 days, the main concerns will be cold temperatures and the resulting potential for frost/freeze on several mornings, and rain/storm chances early next week. This morning will start out with brisk high pressure over the area and many locations in northern MO dropping to the mid to upper 30s; then, cooler air will continue to trickle down into the region this afternoon, resulting in high temperatures a few additional degrees below yesterday's highs -- mainly in the upper 50s to lower 60s. Southerly flow will then briefly return for tonight and part of Thursday, resulting in the warmest temperatures of the next 7 days in the 60s to near 70 Thursday afternoon. A few isolated showers are still possible, and may become slightly more widespread from west to east as a shortwave trough moves through tomorrow, but nominal rainfall amounts are expected and PoPs remain low. Behind Thursday's shortwave trough, a much deeper trough will sink from southern Canada into the Great Lakes region from Thursday night through Friday. The track of this system has come progressively further to the west in the last few model runs, and will usher the coldest air of the season into the CWA for Friday and Friday night. Have lowered Friday morning's highs by several degrees and added a mention of patchy frost in our north, but the biggest reduction in forecast temperatures was to Friday afternoon's highs and Saturday morning's lows. All models bring a broad area of high pressure into the central CONUS as 850 hPa temperatures drop into the -2 to -7 degree range on Friday, making any diurnal warming very difficult. Have dropped highs into the 40s CWA-wide for Friday, and may need to trend even a touch colder if models continue to head this direction. Lows for Friday night into Saturday morning now look solidly in the 20s to at most 30 degrees, and will likely result in the first hard freeze of the year throughout the forecast area. As the trough pushes east, temperatures will gradually warm for the rest of the weekend and into next week, but will be modulated by rain chances Monday and Tuesday. A low pressure system will lift out of the Rockies on Sunday and will lift into North Dakota by Monday, dragging a slow-moving cold front through the CWA Monday through at least Tuesday morning. Showers and a few isolated thunderstorms will become possible ahead of the system on Sunday night, and will become more likely along the boundary on Monday. General model consensus is now for the base of that trough to cut off over the desert southwest and linger there through the end of the forecast period while the surface front stalls over southern Missouri, but this is a deviation from yesterday's more progressive solutions, so the forecast becomes more unclear for Tuesday and beyond. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1255 AM CDT THU OCT 30 2014 VFR conditions are expected to persist through the forecast period. Southwest winds will increase to around 40 kts at 500-1000 ft AGL, resulting in a period of low-level wind shear between 09z and 13z while surface winds remain light southeasterly. A few light rain showers are possible around 15z-18z, but should not significantly reduce visibility, and ceilings should remain around 10 kft. A cold front will move through the TAF sites around 18z, veering winds sharply to the northwest at speeds around 15 to 20 kts. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Laflin AVIATION...Laflin
Hazardous weather outlook, Oct 29, 5:01 PM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 501 PM CDT WED OCT 29 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-302215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 501 PM CDT WED OCT 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HARD FREEZE IS EXPECTED SATURDAY MORNING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 11:02 AM CDT | Special Weather Statement | EAX | Pettis | 43 min |
Nearby
Freeze Warnings in Missouri, 2014Freeze Warnings in Kansas, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.